MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY DUAL ARTICULATING HEADREST ASSEMBLY

STERIS CORPORATION - MONTGOMERY DUAL ARTICULATING HEADREST ASSEMBLY
Model Number Head Support
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee was repositioning their 4095 surgical table prior to a procedure when their fingers became caught between the end rail and the headboard on the dual articulating headrest assembly resulting in an injury (cut).The employee's fingers were released; it is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the table and headrest.The technician found that the headrest had been damaged by user facility personnel when releasing the employee's fingers.The user facility will be provided a replacement unit.A steris account manager performed in-service training with user facility personnel on june 29, 2023 on the proper use and operation of the 4095 surgical table, including the headrest.

Brand Name
DUAL ARTICULATING HEADREST ASSEMBLY
Common Device Name
HEADREST
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17238050
Report Number1043572-2023-00121
Device Sequence Number20643228
Product Code HBM
UDI-Device Identifier00724995195885
UDI-Public00724995195885
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHead Support
Device Catalogue NumberBF753
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown